# SDR 2022F00080

- Difficulty date: January 18, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAOOO
- Make and model: Boeing 737-800
- Aircraft serial: 31713
- Aircraft time: 35,022 hours, 19,688 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 737001036
- Part serial: C1516
- Condition: Damaged
- Location: Zone 400
- Part time: 35,022 hours, 19,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL LIGHTNING STRIKE ON RIGHT WINGLET TIP AND LEFT ENGINE THRUST REVERSER SLEEVE, MAITENANCE PERSONNEL  PERFORMED A LIGHTNING STRIKE CODITIONAL INSPECTION PHASES I AND II, DETECTING SEVERAL LIGHTNING STRIKES DAMAGES ON RH WINGLET TIP, OTHER ON AFT EDGE 3" BELOW OF TIP  AND OTHER ON UPPER EDGE; ON LEFT ENGINE OUTBD THRUST REVERSER SLEEVE TRAILING EDGE; ON RH WINGLET TRAILING EDGE FASTENER STA 4. THE DAMAGES WERE REMOVED, LEFT ENGINE THRUST REVERSER SLEEVE WAS REMOVED. A HIGH FRECUENCY EDDY CURRENT INSPECTION AND ULTRASONIC THICKNESS  MEASUREMENT ON REWORKED AREAS WERE PERFORMED. TAP TEST AND BOND TEST INSPECTIONS WERE PERFORMED TO DELIMIT DAMAGED AREAS, THE THRUST REVERSER SLEEVE WAS INSTALLED, RIGHT WINGLET WAS REPLACED, ALL CORRECT.
